Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

PCOD and white discharge after sex

Ive been diagnose having pcos last year and every time my husband and i have intercourse i I ve been noticing a clear/white runny discharge after few hours.And i don t know if i am ovulating.I stop taking clomid and metformin 4 mos ago and i want to continue taking it again.Please give me advise..I don t know what to do.
Asked On : Thu, 19 Apr 2012
Answers:  2 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hello
Vaginal discharge is normal and varies during menstrual period.the amount of vaginal discharge increases in huge quantity before ovulation.you have to worry about it if it green or yellow in color,or like cottage cheese or associated with bad odor and accompanied by pain,itching,discomfort etc.In the absence of these sign and symptoms,there is nothing to worry.
PCOS is a difficult entity to treat and you must be very sincere about the treatment advised by your doctor.Never leave the medicines of your own.
Consult your doctor and start the treatment again as per her advise.
Along with medical treatment,give full attention to reduction of your weight and and adopting a regular active exercise regime of one hour daily,at least.
Thanks
Answered: Thu, 19 Apr 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
Vaginal discharge is normal and varies during menstrual period.the amount of vaginal discharge increases in huge quantity before ovulation.you have to worry about it if it green or yellow in color,or like cottage cheese or associated with bad odor and accompanied by pain,itching,discomfort etc.In the absence of these sign and symptoms,there is nothing to worry.
PCOS is a difficult entity to treat and you must be very sincere about the treatment advised by your doctor.Never leave the medicines of your own.
Consult your doctor and start the treatment again as per her advise.
Along with medical treatment,give full attention to reduction of your weight and and adopting a regular active exercise regime of one hour daily,at least.
Thanks
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor